Friday, January 5, 2007

I Have A Question

Since taking Tysabri I have had something happen to me and I want to know if anyone taking Tysabri or anyone with MS has had this happen to them. Here it goes: Inside my body I feel like jello that is quivering. I've had it happen to me twice. It's not a shocking feeling, I've had those. I look around to see if we are having a earthquake. (live in Southern California) dah!!!
I've had this feeling lying down and sitting up. Not a dizzy feeling, I've had that. Let me know if this has happened to you.
Thanks

4 comments:

Lauren said...

Ummmm, Cyndee? The last time I felt that quivering inside and feeling like jello was during "The Anticipation" of a killer kiss, and then the after-glow (jello feeling) of it's awesome delivery...ladies - can we say Knee Buckling Time?

Lauren <--ducking (heehee) :)

Cyndee said...

I could only wish it were that!!!

You little devil Lauren............

Lauren said...

Heeeeeeeellllllppppp,my halo is faaaaaaaallllling!!!!! oops - LOL Lauren :)

Marsha said...

Hey Lauren,

What drugs are you on? I want some.

Seriously, you are a lucky woman to have experienced that natural "high".



<